# SDR SWAA2015030337052

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 10,064 hours, 4,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT BULLNOSE LIGHT LENS MISSING AT ROW 14.  INSTALLED LENS IAW MM.
